Journal article icon

Journal article

Multidimensional reaction diffusion equations with nonlinear boundary conditions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036139996308121

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS
Volume:
58
Issue:
5
Pages:
1622-1647
Publication date:
1998-10-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:231384b8-9b3d-4643-aefc-8c152d687137
Source identifiers:
20190
Local pid:
pubs:20190

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP